Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking steroid for body building. Had acute Hep B. Is my liver fragile?

Hello, I m a 36yr healthy white male who contracted acute Hep B in the Summer of 2009. I recovered and all is fine. I eat extreamly well (only eat clean foods), work out six times a week and take milk thistle (along with many other vitamins ) 3 times a day. I am getting into body building and have made the choice to use Deca, which is a steroid , for only 2 cycles (7 weeks on, 7 weeks off then 7 weeks on again) and thats it, no more. I m not looking to discuss that choice, but help me choose the best steroid. My question is this: Even though I fully recovered from acute Hep B, is my liver incredibly fragile or back to normal. I am aware this is a poor choice, but I d like to make the best poor choice I can, lol . I appreciate your time in reading this and responding as I am not really sure how my liver was and/or is damaged from Hep B other than online stuff like Web MD, which only talk about chronic hep B. seems no one explains the details of acute hep B...again, I thank you.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
My friend the solution is simple! get your LFT done and let it speak for liver. hopefully you will be taking injectables which bypass liver. look out for following symptoms till you are finished off with your event and go for LFT again if any of the following occurs-
2.-yellowish discoloration of sclera of your eyes.
3.-pain in rt.lower abdomen.

Also i would recommend you to take liver protection tabs from GNC as N-acetycysteine can do a lot good for your liver during this period than milk thistle alone. Happy last bodybuilding! :)
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor